... for over three years. I didn't get any migraines or vomiting or anything like that. I do, however, have muscle aches, shaky feeling and can't sleep more than an hour at night, if that. Does anyone know when these symptoms will go away? Or what I can do to help with any of them. Thank you! I'm doing this alone and have absolutely no one to talk to
For someone that has been taking so many all these years its good that you didnt get all the withdrawls. For the sleepless nights try some xanax or valium if you arent able to get a hold of either of these try a sleep aid that you prefer that you know has worked for you before. For the muscle aches soak in a nice hot bath or warm whichever you prefer. The shaky feeling is from the withdrawls all this will slowly go away in about a week or two. Try to sweat and urinate and drink water as much as possible this will help the withdrawls go away sooner. Yes it will all go away but only with time at least one or two weeks as i said before. The most important thing you can do for yourself while you are going through these minor withdrawls is come and visit us often and let us know how you are. Take care of yourself and hope to hear from you soon michelle :)
Ok, now im not trying to scare you, but i recently just got of a rehab facility for my depression and anxiety, the clinic also treated addictions and i saw multiple people go through the DTs from opioids. Most of what i saw was people not feeling too bad for their first two days and then the 3rd 4th and 5th day were when the real detoxing, craving, and agitation started. If you have any blood pressure medications that youre prescribed DONT STOP TAKING THEM, because the DTs cause rapid blood pressure changes.
Also, while i was there people that were going through DTs were ALL put on a clonidine patch. Clonidine is a really common blood pressure med that comes in both pill and patch form, but it helps people ease through the process of detoxing.So if you could possibly get a prescription for that from your doc i bet it would help you a lot. Best of luck- grey
You can google the Thomas recipe opiate withdrawal and it list otc meds and supplements that will help alleviate the symptoms of withdrawal. The recipe should contain Thomas's journal where he lists how he felt each day. I know you don't feel like it, but, the sooner you can do this, the quicker you will feel better... walk or other light exercise. It helps rebuild and reboot the damaged neurotransmitter/receptor site connection. The reason there are so many different withdrawal symptoms is that your body is desperately trying to signal the brain to release it's own opiates. The signal sender and the receptor site is likely sluggish or damaged and it doesn't respond to the message. If you have some imodium ad, you can take that and advil. Good Luck.
Hi XL8, I did a cold turkey withdrawal as well. If you are not sleeping, and cannot get ambien or another prescription sleep aid, try benadryl, it helped me a bit. Do you have a runny nose? Stomach/GI problems? Panic attacks, or depression?
Do try warm baths for achey legs, might help a bit. Also, try to walk as much as you can.
Please let us know how you are doing, we care! sweetlemon
i know it has been a while since you posted this... how long did your withdrawl symptoms last?
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Nov 2009 • 1 answer
Updated 15 Apr 2018 • 5 answers
Can Ativan withdrawal elevate blood pressure 165/92? I stopped cold turkey 24 days ago Ativan1mg day
Updated 15 Jun 2012 • 5 answers
Withdrawal - I have stopped norco cold turkey after 3 years of taking them. This is my first day off
Updated 28 Oct 2014 • 4 answers
Updated 8 Nov 2016 • 3 answers